# SDR FDEA201212054248

- Difficulty date: December 5, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,561 hours, 21,654 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOWERED MLG,  RECEIVED A "GEAR DISAGREE" EICAS MESSAGE.  NO INDICATION ON NOSE GEAR.  BOTH MAIN GEAR DOWN AND LOCKED GREEN INDICATION WITH AN AMBER DOORS LIGHT ILLUMINATED AS WELL AS AN AMBER GEAR LIGHT.  COMPLETED A GO AROUND AND COMPLIED WITH QRH.  CYCLED GEAR AND RECEIVED 3 GREEN DOWN AND LOCKED INDICATION.  LANDING GEAR MONITOR STATUS MESSAGE.   TROUBLE SHOT IAW FIM 32-30 803 AND REPLACED NLG DOOR OPERATED SEQUENCE VALVE, IAW MM 32-34-05-4.  REPLACED NLG LOCK ACTUATOR IAW MM 32-34-02-4 AND PERFORMED EXT AND RET IAW MM 32-34-00-5 SYS, OPS CHECKED NORMAL.
